# SDR DALA2021032601811

- Difficulty date: March 20, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 54,090 hours, 28,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP-3126- FRAME 73 DOUBLE CLIP DAMAGED AT STR 32-34 ON RT SIDE OF AIRCRAFT / CORRECTION: REPLACED CLIP PER A319 SRM 53-51-29-300-002. REF. EMPOWER N/R #25 (1760061)
